# SDR SWIA201436596

- Difficulty date: February 28, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,704 hours, 57,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT ON FLOOR BY SEAT 4A IS BURNED OUT.  FLT 6233 RELAMPED.
